Publication
Title
On the fundamental solution for higher spin Dirac operators
Author
Abstract
Language
English
Source (journal)
Journal of mathematical analysis and applications. - New York, N.Y.
Publication
New York, N.Y. : 2013
ISSN
0022-247X
Volume/pages
405:2(2013), p. 555-564
ISI
000320288500020
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 04.09.2013
Last edited 28.10.2018
To cite this reference